# SDR 01FDEA00488

- Difficulty date: June 17, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 8,632 hours, 1,937 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Blanket
- Condition: Burned
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEAD/EDGE PNEU DUCT BLANKET FOUND WITH BURN (CHARRED) MARK, JUST AFT NR 3 ENGINE FIRE BOTTLES.  REMOVED AND REPLACED BLANKET.
